DR. JORGE SÁNCHEZ ORTIZ

Artículos

Ariza-Hernández F. J., Sánchez-Ortiz J., Arciga-Alejandre M. P. & Vivas-Cruz L. X. (2017). Bayesian Analysis for a Fractional Population Growth Model. Journal of Applied Mathematics, pp 9. doi.org/10.1155/2017/9654506. 

Arciga-Alejandre M. P., Ariza-Hernández F. J., Sánchez-Ortiz J. & Salmerón-Rodriguez U. (2016). Fractional Stochastic Heat Equation on the Half-Line.  Applied Mathematical Sciences, 10(62), 3095-3105.

Sánchez-Ortiz J., Arciga-Alejandre M. P., Ariza-Hernández F. J. & Hernández-Pastrana J. C. (2016). Stochastic Black-Sholes equation with time- fractional derivative on the half-line. International Journal of Pure and Applied Mathematics, 108(1), 159-168.

Arciga-Alejandre M. P., Ariza-Hernández F. J. y Sánchez-Ortiz J. (2016). Stochastic evolution equation with Riesz-fractional derivative and white noise on the half-line. Applied Numerical Mathematics, 104, 103-109.

Balanzario E. P., Mendoza-Ramírez R. & Sánchez-Ortiz J. (2014). The Randomly Stopped Geometric Brownian Motion. Statistics & Probability Letters,  90, 85-92.

Árciga-Alejandre M. P., Sánchez-Ortiz J. & Taneco-Hernández M. A. (2013).  Asymptotic for a Riemann-Hilbert problem solution. International Journal of Mathematical Analysis, 7(34), 1667-1672.

Balanzario E. P. & Sánchez-Ortiz J. (2012). Riemann-Siegel integral formula for the  Lerch zeta function. Mathematics of Computation, 81(280), 2319-2333.

 

Libros 

Sánchez Ortiz J. y Corona Sánchez M. (2014). Distribución de los Números Primos. Ediciones Díaz de Santos.